# SDR SWAA2014102033139

- Difficulty date: October 16, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 39,663 hours, 23,111 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50404
- Part serial: 001401
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT DAMAGED.  R & R NR 5 SLAT IAW MM.
